Научно-образовательные ресурсы КФУ - Казанский (Приволжский) федеральный университет
  • Портал КФУ \ Научно-образовательные ресурсы КФУ

Каталог научно-образовательных ресурсов КФУ:
49758 открытых для просмотра карточек сотрудников,
109690 источников (наименований)

ФИО автора
Авторы сотрудники студенты
Подразделение
Форма представления
Год публикации
Дисциплина
Тема
Ключевые слова
Аннотация
С файлами
НАЙДЕНО 322 РЕСУРСА
Название Журнал Год публикации Авторы
А. И. Афонина, И. Р. Каюмов, А. Н. Чупрунов, “Асимптотика условных вероятностей успешного размещения случайного числа частиц по ячейкам”, Дискрет. матем., 28:3 (2016), 14–25
Дискретная математика 2016 Каюмов Ильгиз Рифатович
 
A. Bikchentaev, E. McDonald, F. Sukochev, Ando's inequality for uniform submajorization // Linear Algebra and its Applications 605 (2020) 206-226
Linear Algebra and Its Applications 2020 Бикчентаев Айрат Мидхатович
 
A. Bikchentaev, F. Sukochev, When weak and local measure convergence implies norm convergence // J. Math. Anal. Appl. (2019), V. 473, no 2, 1414-1431. https://doi.org/10.1016/j.jmaa.2019.01.028
J MATH ANAL APPL 2019 Бикчентаев Айрат Мидхатович
 
A. Bikchentaev, F. Sukochev, Inequalities for the block projection operators // J. Functional Analysis (2020), 18 pp. https://doi.org/10.1016/j.jfa.2020.108851
J. Functional Analysis 2020 Бикчентаев Айрат Мидхатович
 
A. Bikchentaev, F. Sukochev, Inequalities for the block projection operators // J. Functional Analysis, 2021, V. 280, no. 7, article 108851. 18 pp.
Journal of Functional Analysis 2021 Бикчентаев Айрат Мидхатович
 
A. Frolov, V. Harizanov, I. Kalimullin, O. Kudinov, R. Miller, Spectra of high n and non-low n degrees//Journal of Logic and Computation. - 2012. - Vol.22, Is.4. - P.755-777.
Journal of Logic and Computation 2012 Калимуллин Искандер Шагитович
Фролов Андрей Николаевич
 
A. M. Bikchentaev, Invariant Subspaces of Operators on a Hilbert Space // Lobachevskii Journal of Mathematics, 2020, Vol. 41, No. 4, pp. 610--613
Lobachevskii Journal of Mathematics 2020 Бикчентаев Айрат Мидхатович
 
A. M. Bikchentaev, OV. Zh. Sakbaev, On the systems of finite weights on the algebra of bounded operators and corresponding translation invariant measures //Lobachevskii Journal of Mathematics, 2019, Vol. 40, No. 8, pp. 1039–1044
Lobachevskii Journal of Mathematics 2019 Бикчентаев Айрат Мидхатович
 
A. M. Bikchentaev, Renormalizations of measurable operator ideal spaces affiliated to semi-finite von Neumann algebra, Ufa Math. J., 11:3 (2019), 3–10
Ufa Mathematical Journal 2019 Бикчентаев Айрат Мидхатович
 
A. M. Bikchentaev, Seminorms Associated with Subadditive Weights on С*-Algebras // Mathematical Notes, 2020, Vol. 107, No. 3, pp. 383--391.
MATHEMATICAL NOTES 2020 Бикчентаев Айрат Мидхатович
 
A. M. Bikchentaev,Trace and Differences of Idempotents in C*-Algebras // Mathematical Notes, 2019, Vol. 105, No. 5, pp. 641–648.
MATHEMATICAL NOTES 2019 Бикчентаев Айрат Мидхатович
 
Afonina A.I, Kayumov I.R, Chuprunov A.N., Asymptotics of conditional probabilities of succesful allocation of random number of particles into cells//Discrete Mathematics and Applications. - 2017. - Vol.27, Is.5. - P.277-286.
Discrete Mathematics and Applications 2017 Каюмов Ильгиз Рифатович
 
A.Hinkkanen, I. Kayumov, On Critical Values of Polynomials with Real Critical Points // Constructive Approximation, опубликовано электронно 19 декабря 2009 г, DOI 10.1007/s00365-009-9079-6. P 1432-0940 (Online)
CONSTR APPROX 2009 Каюмов Ильгиз Рифатович
 
Aimo Hinkkanen and Ilgiz Kayumov. On Critical Values of Polynomials with Real Critical Points // Constructive Approximation. V. 32 (2). 2010. 385-392
CONSTR APPROX 2010 Каюмов Ильгиз Рифатович
 
AIMO HINKKANEN and ILGIZ KAYUMOV (2010). SMALE'S PROBLEM FOR CRITICAL POINTS ON CERTAIN TWO RAYS. Journal of the Australian Mathematical Society,2010, 88 , pp 183-191
J AUST MATH SOC 2010 Каюмов Ильгиз Рифатович
 
Airat M. Bikchentaev, Pyotr N. Ivanshin, On operators all of which powers have the same trace, // Internat. J. Theor. Physics, https://doi.org/10.1007/s10773-019-04059-x
INT J THEOR PHYS 2019 Бикчентаев Айрат Мидхатович
Иваньшин Петр Николаевич
 
Airat M. Bikchentaev, Anatolij N. Sherstnev, Studies on Noncommutative Measure Theory in Kazan University (1968-2018) // Internat. J. Theor. Phys. 2018. v. 58. No 12. doi.org/10.1007/s10773-019-04156-x
INT J THEOR PHYS 2019 Бикчентаев Айрат Мидхатович
 
Airat M. Bikchentaev, On $\tau$-essentially invertibility of $\tau$-measurable operators // Internat. J. Theor. Phys. 2019. V. 58. No 12. https://doi.org/10.1007/s10773-019-04111-w
INT J THEOR PHYS 2019 Бикчентаев Айрат Мидхатович
 
Alkhaleefah S.A, Kayumov I.R, Ponnusamy S., On the Bohr inequality with a fixed zero coefficient//Proceedings of the American Mathematical Society. - 2019. - Vol.147, Is.12. - P.5263-5274.
Proceedings of the American Mathematical Society 2019 Каюмов Ильгиз Рифатович
 
A.M. Bikchentaev. Characterization of traces on C*-algebras: a servey. In book: An Operator Theory summer: conference proceedings: Timisoara, June 29 - July 4, 2010. - Bucharest: Theta foundation, 2012. - P. 1-12.
2012 Бикчентаев Айрат Мидхатович
 
Количество на странице: